MAUDE Adverse Event Report: INTEGRA LIFESCIENCES (IRELAND) LTD. UL PRO FUSED HEADLIGHT CABLE 9FT, 275CM; CABLES

INTEGRA LIFESCIENCES (IRELAND) LTD. UL PRO FUSED HEADLIGHT CABLE 9FT, 275CM; CABLES
Catalog Number 001388LX9
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the ul pro fused headlight cable 9ft (001388lx9) had browning, burnt end fittings.It is unknown under what circumstance this event was discovered; however, no patient injury, death or surgical delay was reported.
 
Additional Manufacturer Narrative
The ul pro fused headlight cable 9ft, 275cm ((b)(6)) was returned for evaluation.Failure analysis: the ul pro fused headlight cable was received in used condition.A visual check was performed on the headlight cable and inspection identified that the cable had heat damage on the end fitting.Root cause analysis: the reported complaint was confirmed.It was determined that this issue was most likely due to overheating of the lightsource that the cables were connected to.
 
Event or Problem Description
N/a.

Brand Name
UL PRO FUSED HEADLIGHT CABLE 9FT, 275CM
Common Device Name
CABLES
Manufacturer (Section D)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI 
Manufacturer (Section G)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key18918835
Report Number3006697299-2024-00025
Device Sequence Number15146040
Product Code FST
UDI-Device Identifier10381780168034
UDI-Public10381780168034
Combination Product (Y/N)N
PMA/510(K) Number
K864380
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number001388LX9
Device Lot NumberWO193434
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/20/2024
Supplement Date Received by Manufacturer04/11/2024
Initial Report FDA Received Date03/15/2024
Supplement Report FDA Received Date04/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown